Fixed Points for Weakly Compatible Maps in Intuitionistic Fuzzy Metric Spaces through Conditions of Integral Type


Affiliations

  • M. D. University, Department of Mathematics, Rohtak, India

Abstract

In this paper, we prove a common fixed point theorem for weakly compatible mappings using contractive condition of integral type in an intuitionistic fuzzy metric space. Our result generalizes many known results and explore the possibility of the notion of reciprocal continuity and weakly compatible maps to the problem of finding common fixed point of four mappings.

Keywords

Multiobjective Fractional Programming, Parametrization Fuzzy Set, Intuitionistic Fuzzy Metric Space, Weakly Compatible, Integral Type.

Subject Discipline

Mathematical Sciences

Full Text:

References

C. Alaca, D. Turkoglu and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Choas, Solitons and Fractals, 29 (2006), 1073–1078.

K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87–96.

A. Branciari, A fixed point theorem for mappings satisfying a general condition of integral type, Inter. J. Math. and Math. Sc., 29 (2002), 531–536.

E. P. Klement, R. Mesiar and E. Pap, Triangular Norms, Kluwer Acad. Publ., Dordrecht, 2000.

O. Kramosial and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 330–334.

S. Muralisankar and G. Kalpana, Common fixed point theorem in intuitionistic fuzzy metric space using general contractive condition of integral type, Int. J. Contemp. Math. Sciences, 4 (2009), 505–518.

B. Schweizer and A. Sklar, Statistical spaces, Pacific J. Math., 10 (1960), 313–334.

S. Sharma, S. Kutukcu and R. S. Rathore, Common fixed point for multivalued mappings in intuitionistic fuzzy metric space, Communications of Korean Math. Soc., 22(3)(2007), 391–399.

L. A. Zadeh, Fuzzy sets, Inform and Control, 8 (1965), 338–353.


Refbacks

  • There are currently no refbacks.